Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations

Authors: R. Jensen, P.-L. Lions and P. E. Souganidis
Journal: Proc. Amer. Math. Soc. 102 (1988), 975-978
MSC: Primary 35B25; Secondary 35J60
MathSciNet review: 934877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we extend some recent results of R. Jensen concerning the uniqueness of viscosity solutions of scalar, second order, fully nonlinear, elliptic, possibly degenerate, partial differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B25, 35J60

Retrieve articles in all journals with MSC: 35B25, 35J60

Additional Information

Keywords: Viscosity solutions, second order nonlinear partial differential equations, degenerate elliptic, uniqueness
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society